# SDR AALA201604159005

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 70,282 hours, 26,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  R1 DOOR DISARM HANDLE DOES NOT TRAVEL ALL THE WAY TO DISARM POSITION, WHEN DOOR IS OPEN WITH EXTERNAL HANDLE.  ADJUSTED HANDLE INDICATOR ROD & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-11-02-41.
